My son just started a new medicine and I am going to the Doctor Monday and as of now stopping the medicine. It is Vyvanse for his ADHD a form of Addirall. The first day he sat for long periods of time and more focused. Then a few hours later the mood swings started and if he didnt get what he wanted he was real irritable. The next day he did good besides the mood swings. Yesterday he had none because I couldnt get him to take it before school in the morning and heard it was best to give in morning so I skipped. The medicine was still in his systom because he was a different person. He was mad because I didnt have candy for him and had a huge meltdown for like 40 minutes and his eyes rolled to the back of his head like twice. I got nervous and called the doctor and from explaining she said it sounds like stress and some kind of stim for him more than likely. Well today I gave him some medicine and sent his juice with it to school. They told me he had a rough day yesterday and scratched one of the aids. He was attacking me yesterday too. Then I get a phone call while he was in school today from the Human resource. She is part of the team to work with my son at school and she said yesterday he was with her all day because he was having a bad day. Today she was with him again and I explained the medicine. Well during his fit at school yesterday his eyes rolled up and got a little stiff, but she said she didnt think it was a seizure. I have never been around a seizure and dont know much about them. I am definitely stopping the medicine its just not right for him. I dont even want to treat his ADHD because the side effects of medicine are awful. Just wanted to know how do you tell the difference. My poor son was jsut coming at me and digging and scratching and pushing his chin in me. I am glad he doesnt bite that often because that hurts. It messed his sleeping pattern up too so I will take my danger ranger over the side effects my goodness.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...